# SDR CA070807003

- Difficulty date: August 4, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 697071003
- Part serial: DAP0351
- Condition: Damaged
- Location: Propeller
- Part time: 3,425 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, AN AIRCRAFT EXPERIENCED IMPACT STRUCTURE DAMAGE DUE TO LOSS OF THE PROPELLER BLADE EROSION STRIP. THE PROPELLER COMPONENT CAME OFF AND STRUCK THE FUSELAGE ICE SHIELD AND DAMAGED THE FUSELAGE.   INSPECTION FOUND THAT THE COMPLETE EROSION STRIP (LEADING EDGE GUARD) WAS MISSING, FROM THE NR 5 BLADE ON LT PROPELLER. THIS BLADE HAD 308 FLIGHT HOURS AND 36O CYCLES SINCE IT WAS REPAIRED DUE TO A BLADE TIP CRACK.  (TC NR 20070807003)
